Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone

Posted by Noa on December 5, 1999, at 20:59:06

In reply to Re: For Cindy (& anyone w/all the answers), posted by Doug on December 5, 1999, at 16:07:08

last week, I increased my serzone from 150 to 187.5, and then to 225, over the course of about 8 days. I definitely noticed a slight increase in AD effect, but on the 225, I am definitely more tired, all through the day. I take the entire 225 in the early evening. I imagine I would be even more drowsy if I took part of the dose in the morning. FYI, for those not familiar with my meds history, serzone is just one of several in my cocktail.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:15720